# SDR IXXA2024092809

- Difficulty date: September 28, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: WGA5730E048042
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET TIP, FAIRING SKIN HAS LIGHTNING STRIKE DAMAGE
